# SDR UALA2011101105490

- Difficulty date: October 11, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 35,705 hours, 15,604 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Lt A/C Dist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSULATION BLOWING INTO CABIN LEFT SIDE EXIT ROW.  REBONDED SEPARATED TWO HALF OF AIR CONDITION DUCT.
